Stochastic weather modelling: a phenomenological approach

L. Guenni, D. Charles-Edwards, C. W. Rose, R. Braddock, W. Hogarth

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)113-118
Number of pages6
JournalMathematics and Computers in Simulation
Issue number1-2
StatePublished - Apr 1990
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • General Computer Science
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Cite this